Previous |  Up |  Next


Title: Elimination of bias for general measures of associations [Abstract of thesis] (English)
Author: Běláček, Jaromír
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 31
Issue: 1
Year: 1990
Pages: 192
Category: math
MSC: 62Hxx
idZBL: Zbl 0706.62055
Date available: 2008-06-05T21:42:56Z
Last updated: 2012-04-28
Stable URL:


Files Size Format View
CommentatMathUnivCarol_031-1990-1_28.pdf 187.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo